# SDR ASAA2019092930852

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 22,188 hours, 7,190 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG DISPLAYED DUAL FMC INOP. GROUNDED - YES. ACCOMPLISHED FMC BITE PER B737-900 FIM 34-61 TASK 801. FMC #1 AND #2 LOGGED PGM FAULT. ACCOMPLISHED FIM 34-61 TASK 807, OPS NML.
